# SDR CPCP20070020

- Difficulty date: March 24, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 23,402 hours, 25,096 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FOUND ON RT STG 21.  STG 21 RT AT FRAME 24 AND 25 REPAIRED IAW SRM 53-00-00 FIG 428.
